ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Concerta
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Concerta (methylphenidate) Time released Ritalin - 10 hour long acting tablet.

Reply
 
Thread Tools Display Modes
  #1  
Old 11-12-08, 03:04 PM
AcidKnowledge1 AcidKnowledge1 is offline
Newbie
 

Join Date: Nov 2008
Location: CA
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
AcidKnowledge1 is on a distinguished road
Question Very Blurry Vision

Hello, I've been taking Concerta for almost a year now and I've never had these symptoms. About 3 weeks ago, I ran out of my usual 54 mg dose and had to go 3 weeks w/o meds due to the circumstances. When I went back to my psychiatrist, I asked if he could up the dosage, which he did. So this morning I took 72mg, and in about an hour and a half I started experiencing very blurry vision. Not like a little blurry, where you can still see in front of you, I'm talking like I can barely see the keyboard I'm typing on. My question is, has anyone had experiences similar to this? I will ask my doctor, but has the blurred vision side effect ever gone away after taking the dosage a while for anyone? Any related feedback would be greatly appreciated, thank you.
Reply With Quote
  #2  
Old 11-14-08, 04:41 PM
chartreuse's Avatar
chartreuse chartreuse is offline
ADDvanced Forum Guru
 

Join Date: Aug 2008
Location: Oregon
Posts: 1,196
Thanks: 306
Thanked 1,013 Times in 508 Posts
chartreuse has a brilliant futurechartreuse has a brilliant futurechartreuse has a brilliant futurechartreuse has a brilliant futurechartreuse has a brilliant futurechartreuse has a brilliant futurechartreuse has a brilliant futurechartreuse has a brilliant futurechartreuse has a brilliant futurechartreuse has a brilliant futurechartreuse has a brilliant future
Re: Very Blurry Vision

I took Concerta for exactly one day - I got nothing good from it and had horrible side effects. One thing I noted was that my vision didn't seem quite right, although I never was able to say exactly what was different.

If I experienced what you did, I'd have gone to the ER. That would have scared the crap out of me. I wouldn't take anything that messed with ability to see like that. I would highly recommend contacting your doctor immediately.

I notice now that your post is a couple days old - how is your vision?
__________________
"You'll understand soon enough that there are consequences to being chosen. Because destiny, John, is a fickle b****." - Benjamin Linus
Reply With Quote
Reply

Bookmarks

Tags
ADHD, blurred, blurry, concerta, vision


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Adderall and Vision janesays Adderall 4 10-03-10 09:25 PM
Vision Disorders and ADD/ADHD Telebuddy Misc Treatments and Approaches 0 02-22-08 10:26 PM
Blurry Vision? Veighen General ADD Talk 6 09-13-06 02:35 AM
ADHD a vision problem? Andi ADD News 3 07-03-05 07:51 PM
Blurred vision thndarkat Adderall 8 03-15-05 02:26 PM


All times are GMT -4. The time now is 03:34 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums